Branching Brownian motion and Selection in the Spatial Lambda-Fleming-Viot Process

Etheridge, A., Freeman, N.P., Penington, S. et al. (1 more author) (2017) Branching Brownian motion and Selection in the Spatial Lambda-Fleming-Viot Process. Annals of Applied Probability, 27 (5). pp. 2605-2645. ISSN 1050-5164

Abstract

Metadata

Authors/Creators:
  • Etheridge, A.
  • Freeman, N.P.
  • Penington, S.
  • Straulino, D.
Copyright, Publisher and Additional Information: © Institute of Mathematical Statistics. This is an author-produced version of a paper accepted for publication in Annals of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 3 November 2017
  • Accepted: 17 September 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 17 May 2017 14:26
Last Modified: 02 Feb 2018 11:10
Published Version: https://doi.org/10.1214/16-AAP1245
Status: Published
Publisher: Institute of Mathematical Statistics (IMS)
Refereed: Yes
Identification Number: https://doi.org/10.1214/16-AAP1245

Share / Export

Statistics